Publications with A. Paras

All publications by Agnes T. Paras and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:740 Göbel, R., Paras, A. T., & Shelah, S. (2002). Groups isomorphic to all their non-trivial normal subgroups. Israel J. Math., 129, 21–27. arXiv: math/0009088 DOI: 10.1007/BF02773151 MR: 1910930